# SDR ASAA12511679

- Difficulty date: June 10, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 16,186 hours, 5,044 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 107F2210
- Condition: Failed
- Location: Apu
- Part time: 16,179 hours, 5,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ECU INOPERATIVE WHEN WORKING TASK CARD NG 49EO-03483-1.  REPLACED APU ECU REF AMM 49-61-12.  OPS NORMAL IAW SAME.
